# SDR DALA1012235650

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 24,960 hours, 9,440 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6B WILL NOT ILLUMINATE.  FOUND WIRE DISCONNECTED AT CONNECTOR. REPLACED SEAT-MOUNTED LIGHT ASSY. OPS CHECKED OK.
